# SDR AALA202408222413

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 63,220 hours, 26,520 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG25090
- Condition: Frayed
- Location: Zone 800
- Part time: 20,800 hours, 8,930 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 GALLEY SERVICE DOOR SLIDE HAS FRAYED GIRT. REMOVED AND REPLACED R1 DOOR SLIDE. PER AMM 25-66-01
